# SDR RAIA990639

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Part number: RPT06F848
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7476 - STL - RIGHT BETA WOULD NOT EXTINGUISH.  MAINTENANCE REPLACED CANNON PLUG.  (M)
